CaltechAUTHORS
  A Caltech Library Service

An axiomatization of quantiles on the domain of distribution functions

Chambers, Christopher P. (2009) An axiomatization of quantiles on the domain of distribution functions. Mathematical Finance, 19 (2). pp. 335-342. ISSN 0960-1627. https://resolver.caltech.edu/CaltechAUTHORS:20090416-111322353

[img] PDF - Published Version
Restricted to Repository administrators only
See Usage Policy.

90Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20090416-111322353

Abstract

In an environment in which the primitive is the space of distribution functions, we characterize the quantile functions by the axioms ordinal covariance, monotonicity with respect to first-order stochastic dominance, and upper semicontinuity. We show how to characterize the VaR in a similar manner.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1111/j.1467-9965.2009.00369.xDOIUNSPECIFIED
http://www3.interscience.wiley.com/journal/122254206/abstractPublisherUNSPECIFIED
Additional Information:© 2009 Wiley Periodicals, Inc. Manuscript received December 2006; final revision received September 2007.
Subject Keywords:risk measure; VaR; quantile; axiom
Issue or Number:2
Record Number:CaltechAUTHORS:20090416-111322353
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20090416-111322353
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:13999
Collection:CaltechAUTHORS
Deposited By: Jason Perez
Deposited On:22 Apr 2009 18:35
Last Modified:03 Oct 2019 00:46

Repository Staff Only: item control page